# SDR K11A2008111272201

- Difficulty date: August 12, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,922 hours, 36,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON LOWER WEB OF SUB FLOOR FRAME ON AFT SIDE BETWEEN STRINGERS 26L AND 27L BY NOSE GEAR WELL BULKHEAD AT STA 304, LBL 16, WL 146.
